Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

4 year old having pimple like spots on the arms after taking crocin. Given phenergan for allergy. Advice?

My 4 yr old boy had a low grade fever last night and I gave him crocin syrup from a newly opened bottle. Gave him another dose today morning. Found small pimple like spots ONLy on his knees ,elbows and near his wrists when he awoke after a nap in the afternoon.The rash is nowhere else on the body. The pimples are not red and do not itch or seem to cuase any discomfort. He is otherwise eating well and playful though a bit lethargic. Gave him 5ml of Phenergan for the rash Your suggestions please ?
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
the rash has no relation to paracetamol (crocin).
This may be a part of his illness-fever and rash can be due to any one of the viruses.
Phenergan may cause also drowsiness nad may not help.
wait and watch-if it does not subside .go to a pediatrician.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor